# SDR IPXA09556729

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A4N801749
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 CORROSION ON TOP OF LONGITUDINAL FLOORBEAM, RBL 23.75 AT BS 1054.  BLENDED CORROSION OUT OF LIMITS, REMOVED AND REPLACED WITH NEW SEAT TRACK IAW SRM 51-40-08, 51-40-05 AND 5300-52-1A1.
